Skip to main content
placeholder image

Reachable set estimation of discrete-time Markovian jump systems

Conference Paper


Abstract


  • The reachable set estimation problem of discrete-time Markovian jump systems with time-varying delay is concerned with in this note. By utilizing Lyapunov theory and reciprocally convex combination approach, a sufficient reachable set estimation condition is proposed in terms of linear matrix inequalities (LMIs). A numerical example is provided to demonstrate the workability of the proposed results.

Publication Date


  • 2016

Citation


  • Feng, Z., & Zheng, W. (2016). Reachable set estimation of discrete-time Markovian jump systems. In Chinese Control Conference, CCC Vol. 2016-August (pp. 188-193). doi:10.1109/ChiCC.2016.7553082

Scopus Eid


  • 2-s2.0-84987917185

Web Of Science Accession Number


Start Page


  • 188

End Page


  • 193

Volume


  • 2016-August

Abstract


  • The reachable set estimation problem of discrete-time Markovian jump systems with time-varying delay is concerned with in this note. By utilizing Lyapunov theory and reciprocally convex combination approach, a sufficient reachable set estimation condition is proposed in terms of linear matrix inequalities (LMIs). A numerical example is provided to demonstrate the workability of the proposed results.

Publication Date


  • 2016

Citation


  • Feng, Z., & Zheng, W. (2016). Reachable set estimation of discrete-time Markovian jump systems. In Chinese Control Conference, CCC Vol. 2016-August (pp. 188-193). doi:10.1109/ChiCC.2016.7553082

Scopus Eid


  • 2-s2.0-84987917185

Web Of Science Accession Number


Start Page


  • 188

End Page


  • 193

Volume


  • 2016-August